# SDR QXEA0101496

- Difficulty date: September 8, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 9,868 hours, 13,869 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND WING FRONT SPAR TO INBOARD NACELLE CONNECTION ANGLE IS CRACKED IN 2 SPOTS NEAR TOP.  REPAIRED IAW DASH-8 SRM 51-40-00 AND SRM 51-40-11.
